# SDR DALA100419862

- Difficulty date: January 14, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 72,906 hours, 70,657 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT ENGINE OIL QUANTITY INDICATION WENT TO ZERO.  OIL TEMPERATURE OF 100 DEGREES AND OIL PRESSURE OF 40 PSI APPEARED NORMAL.  THRUST ON THE NR 2 ENGINE WAS REDUCED TO IDLE, WHICH CAUSED THE RT PACK TO AUTO SHUTDOWN.  AFTER THROTTLE WAS PULLED BACK A BURNING ODOR WAS NOTICED BY CABIN AND COCKPIT CREW MEMBERS.  THE ACFT RETURNED TO DEPARTURE AND LANDED UNEVENTFULLY BUT WHILE ON FINAL APPROACH THE AMBER "AFT CARGO DOOR" LIGHT ILLUMINATED.
